# SDR USAA050581

- Difficulty date: May 4, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-400
- Aircraft serial: 24781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL PREVIOUSLY REPAIRED DAMAGE UNKNOWN, FUSELAGE NOSE SECTION STATION 312 TO 328 RBL 11.5.  MAJOR REPAIR REMOVED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IAW SRM 53-60-04 FIG 201.  (M)
